Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What causes bruise like spots on hip and metallic taste?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hi i suffered a heroin relapse a month ago. A few days ago i noticed a brown bruise like spot near my left hip. I have what feels like abdominal mass above my naval which when i press it, my left kidney feels like its going to pop. The left side of my body is sore and extends all the way down to my left heel...i have a burning sensation too in my left foot. I have a metallic taste in my mouth and the day before yesterday i had hickups the whole lasted until yesterday morning. I am going to see a dr tomorrow but maybe you could give me an idea of what this may be.
Posted Fri, 21 Feb 2014 in General Health
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: The things are probably not related to each other Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. The symptoms that you have all stated do not relate to a single illness. The little brown bruise that you are talking about could be a contusion and might have occurred because of some trivial trauma. You should get a complete blood count done. At times, a low platelet count can also cause increase in the bleeding tendency. The abdominal mass that you are talking about could be a normal presence of abdominal contents, may be a colon or an intestine. The gases moving when you press these organs can cause such popping feeling. The kidney is held by ligaments and it will not move. If the swelling is prominent then get an ultrasound of the abdomen done. Regarding the soreness of the left side of the body and burning sensation of the left side of the feet, metallic taste in the mouth could be due to vitamin deficiency especially B12 deficiency. At times B1 and B3 deficiency could also lead to similar problems and you would be needing supplementation of all the B-complex group of vitamins. You may get a B12 levels checked ones for confirmation. The hiccups that you are talking about could be due to acidity and you need not bother if it has stopped. These are the things you can discuss with your doctor. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor